# SDR USAAD97029

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FOUND SECTION OF FLOOR TRACK LIGHTING INOPERATIVE AT ROWS 12-18.  REPLACED BATTERIES IN BATTERY PACK AT OVERHEAD BIN 14 DEF.  (M)
